MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR CMPL HA STD NC SIZE 6; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

ZIMMER BIOMET, INC. AVENIR CMPL HA STD NC SIZE 6; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Catalog Number 574101060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - stem.D10: cat# 110010245 lot# 66481744 g7 osseoti 4 hole shell 54mm f.Cat# 00625006535 lot# j7672880 bone scr 6.5x35 self-tap.Cat# 30124006 lot# 66760583 40mm i.D.Size f high wall liner.Cat# 00877504002 lot# 3201342 biolox⮠delta, ceramic femoral head, m, 㸠40/0, taper 12/14.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a total hip replacement and sustained a femoral fracture approximately 1.5 months post-implantation.The head and stem were exchanged with cerclage wires to fracture area.The shell and liner remained implanted.No operative records provided.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patient had a initial right tha.An x-ray report revealed the patient felt a pop and went to er.An x-ray was taken and shows postsurgical changes n the right tha.No acute fracture or hardware complication.Probable small right hip ho.Mid right lateral hip soft tissue swelling.Another x-ray report taken identified a mildly displaced right periprostatic fracture adjacent to the proximal femoral component medially.Mildly displaced greater trochanteric fragment.Patient had a revision with no medical records provided.An x-ray report, notes postoperative changes in right tha with cerclage fixation of nondisplaced lesser trochanter fracture and cerclage wire fixation of subtrochanteric region.No hardware complication.No other information was provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
AVENIR CMPL HA STD NC SIZE 6
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24313470
Report Number0001822565-2026-00465
Device Sequence Number4837644
Product Code LZO
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number574101060
Device Lot Number3197305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight185 LB